[[!redirects Molitor2008]] ###Reference Details### +-- cite key : Molitor2008 title : La Grassmannienne non-linéaire comme variété fréchétique homogène author : Molitor, M. eprint : <http://arxiv.org/abs/1204.6407v1> fjournal : Journal of Lie Theory mrclass : math.DG note : arXiv:1204.6407v1; In French; Journal Ref: Journal of Lie Theory, 18 (2008), no. 3, 523--539 pages : 523-539 url : <http://arxiv.org/abs/1204.6407v1> arxiv : [1204.6407](http://www.arxiv.org/abs/1204.6407) volume : 18 year : 2008 refbase : [1952](http://www.math.ntnu.no/~stacey/RefBase/show.php?record=1952) =-- {: .bibliography} --- category: differential topology category: infinite dimensional manifolds